# SDR CALA0500171

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 19,573 hours, 10,210 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 97119813
- Condition: Inoperative
- Location: Aft Galley
- Part time: 19,573 hours, 10,210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

THE FLIGHT ATTENDANTS REPORTED SMOKE IN THE AFT GALLEY AND AN ASSOCIATED ELECTRICAL ODOR WHILE EN ROUTE FROM IAH TO MSP.  WHEN THE GALLEY POWER WAS TURNED OFF AND OVEN CIRCUIT BREAKERS WERE PULLED THE SMOKE BEGAN TO DISSIPATE.  THE AIRCRAFT WAS DIVERTED TO OKC WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE NR 1 AFT GALLEY OVEN HAD FAILED INTERNALLY.  THE OVEN WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 25-00-00.  IN ADDITION, THE RECIRCULATION FAN FILTER WAS REMOVED AND REPLACED IAW MM 21-21-23.
